Publications with H. Horowitz

All publications by Haim Horowitz and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1067 Horowitz, H., & Shelah, S. Saccharinity with ccc. Preprint. arXiv: 1610.02706
Sh:1089 Horowitz, H., & Shelah, S. (2023). A Borel maximal eventually different family. Ann. Pure Appl. Logic, (175). arXiv: 1605.07123 DOI: 10.106/j.apal.2023.103334
Sh:1090 Horowitz, H., & Shelah, S. (2019). On the non-existence of mad families. Arch. Math. Logic, 58(3-4), 325–338. DOI: 10.1007/s00153-018-0640-5 MR: 3928385
Contains [Sh:E95a], [Sh:E95b]
Sh:1093 Horowitz, H., & Shelah, S. (2021). Transcendence bases, well-orderings of the reals and the axiom of choice. Proc. Amer. Math. Soc., 149(2), 851–858. arXiv: 1901.01508 DOI: 10.1090/proc/15242 MR: 4198089
Sh:1094 Horowitz, H., & Shelah, S. Solovay’s inaccessible over a weak set theory without choice. Preprint. arXiv: 1609.03078
Sh:1095 Horowitz, H., & Shelah, S. (2023). A Borel maximal cofinitary group. J. Symbolic Logic. arXiv: 1610.01344
Sh:1097 Golshani, M., Horowitz, H., & Shelah, S. On the classification of definable ccc forcing notions. Preprint. arXiv: 1610.07553
Sh:1103 Horowitz, H., & Shelah, S. Mad families and non-meager filters. Preprint. arXiv: 1701.02806
Sh:1113 Horowitz, H., Karagila, A., & Shelah, S. Madness and regularity properties. Preprint. arXiv: 1704.08327
Sh:1145 Horowitz, H., & Shelah, S. (2022). \kappa-madness and definability. MLQ Math. Log. Q., 68(3), 346–351. arXiv: 1805.07048 MR: 4472782
Sh:1152 Horowitz, H., & Shelah, S. (2022). On the definability of mad families of vector spaces. Ann. Pure Appl. Logic. arXiv: 1811.03753 MR: 4354828
Sh:1168 Horowitz, H., & Shelah, S. (2023). On the non-existence of \kappa-mad families. Arch. Math. Logic, 62(7-8), 1033–1039. arXiv: 1906.09538 DOI: 10.1007/s00153-023-00874-6 MR: 4643484
Sh:1180 Hamel, C., Horowitz, H., & Shelah, S. (2020). Turing invariant sets and the perfect set property. MLQ Math. Log. Q., 66(2), 247–250. arXiv: 1912.12558 DOI: 10.1002/malq.202000005 MR: 4130400
Sh:1204 Horowitz, H., & Shelah, S. Abstract Corrected iterations. Preprint. arXiv: 2302.08581
Sh:E95a Horowitz, H., & Shelah, S. Can you take Toernquist’s inaccessible away? Preprint. arXiv: 1605.02419
Has been incorporated (as one of two parts) into [Sh:1090]
Sh:E95b Horowitz, H., & Shelah, S. Maximal independent sets in Borel graphs and large cardinals. Preprint. arXiv: 1606.04765
Has been incorporated (as one of two parts) into [Sh:1090]